# SDR UIEA2014051700196

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,958 hours, 18,646 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 1664M10P26
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENG CONSUMES MORE OIL THAN LT ENG & D SUMP AREA SUSPECTED TO BE AT FAULT.  R & R D SUMP SEAL.  R & R STARTER CARBON SEAL IAW AMM & EO 2016 2, NO LEAKS NOTED AFTER GND TEST IDLE.
